# SDR DL72S001107

- Difficulty date: June 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 59,169 hours, 44,240 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 7 Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL IN MSO, BOTH SYS A HYDRAULIC LOW PRESSURE LIGHTS CAME ON AT APROX 100 KIAS, SYS A QTY RAPIDLY WENT TO ZERO.  T/O CONTINUED CHECKLIST C/W, UNEVENTFUL LANDING IN MSO.  MTC FOUND NR 7 SLAT ACTUATOR LEAKING.  REPLACED SAME.
